Misha Rudnev
Misha Rudnev
Bestätigte E-Mail-Adresse bei
Zitiert von
Zitiert von
Erdös distance problem in vector spaces over finite fields
A Iosevich, M Rudnev
Transactions of the American Mathematical Society 359 (12), 6127-6142, 2007
Averages over hyperplanes, sum-product theory in vector spaces over finite fields and the Erdős-Falconer distance conjecture
D Hart, A Iosevich, D Koh, M Rudnev
Transactions of the American Mathematical Society 363 (6), 3255-3275, 2011
On the number of incidences between points and planes in three dimensions
M Rudnev
Combinatorica, 1-36, 2017
New sum-product type estimates over finite fields
O Roche-Newton, M Rudnev, ID Shkredov
Adv. Math. 293, 589–605, 2016
Group actions and geometric combinatorics in
M Bennett, D Hart, A Iosevich, J Pakianathan, M Rudnev
Forum Mathematicum 29 (1), 91-110, 2017
New results on sum‐product type growth over fields
B Murphy, G Petridis, O Roche‐Newton, M Rudnev, ID Shkredov
Mathematika 65 (3), 588-642, 2019
An improved sum-product inequality in fields of prime order
M Rudnev
Int Math Res Notices 16, 3693-3705, 2012
Growth estimates in positive characteristic via collisions
E Aksoy Yazici, B Murphy, M Rudnev, I Shkredov
International Mathematics Research Notices, 2016
On the energy variant of the sum-product conjecture
M Rudnev, ID Shkredov, S Stevens
Revista Matemática Iberoamericana 36 (1), 207-232, 2019
On new sum-product--type estimates
SV Konyagin, M Rudnev
SIAM Journal on Discrete Mathematics 27 (2), 973-990, 2013
On the pinned distances problem in positive characteristic
B Murphy, G Petridis, T Pham, M Rudnev, S Stevens
Journal of the London Mathematical Society 105 (1), 469-499, 2022
An Explicit Incidence Theorem In 𝔽p
HA Helfgott, M Rudnev
Mathematika 57 (1), 135-145, 2011
KAM theory near multiplicity one resonant surfaces in perturbations of a-priori stable Hamiltonian systems
M Rudnev, S Wiggins
Journal of Nonlinear Science 7, 177-209, 1997
Existence of exponentially small separatrix splittings and homoclinic connections between whiskered tori in weakly hyperbolic near-integrable Hamiltonian systems
M Rudnev, S Wiggins
Physica D: Nonlinear Phenomena 114 (1-2), 3-80, 1998
On an application of Guth-Katz theorem
A Iosevich, O Roche-Newton, M Rudnev
Math. Res. Letters 18 (4), 691-697, 2011
On additive properties of product sets in an arbitrary finite field
A Glibichuk, M Rudnev
Journal d'Analyse Mathématique 108 (1), 159-170, 2009
On the Minkowski distances and products of sum sets
O Roche-Newton, M Rudnev
Israel Journal of Mathematics 209, 507-526, 2015
Generalized incidence theorems, homogeneous forms and sum–product estimates in finite fields
D Covert, D Hart, A Iosevich, D Koh, M Rudnev
European Journal of Combinatorics 31 (1), 306-319, 2010
Combinatorial complexity of convex sequences
A Iosevich, S Konyagin, M Rudnev, V Ten
Discrete & Computational Geometry 35, 143-158, 2006
Theory of dimension for large discrete sets and applications
A Iosevich, M Rudnev, I Uriarte-Tuero
Mathematical Modelling of Natural Phenomena 9 (5), 148-169, 2014
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20